| Model Number |
CR2 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and confirmed the reported issue.The root cause of the issue was isolated to the reed switch sw5.The customer received a replacement device.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.During evaluation it was found that the device would intermittently power on.In this state the device may not be able to deliver defibrillation therapy if needed.This issue is patient related; however there was no adverse event reported.